MAUDE Adverse Event Report: CARDINAL HEALTH 20ML SYR REGULAR LUER TIP RP; SYRINGE, PISTON

CARDINAL HEALTH 20ML SYR REGULAR LUER TIP RP; SYRINGE, PISTON
Model Number 8881520673
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
Customer reports: the tip is bent on the syringe.User is unsure which lot it is from.By a visual photo observation, it is apparent that the tip of the syringe is broken.

Brand Name
20ML SYR REGULAR LUER TIP RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
MDR Report Key11994079
Report Number1915484-2021-01256
Device Sequence Number17190302
Product Code FMF
UDI-Device Identifier20884521012179
UDI-Public20884521012179
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881520673
Device Catalogue Number8881520673
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2021
Initial Report FDA Received Date06/14/2021
Patient Sequence Number1